Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sobolev space projections in strictly pseudoconvex domains
HTML articles powered by AMS MathViewer

by Harold P. Boas PDF
Trans. Amer. Math. Soc. 288 (1985), 227-240 Request permission

Abstract:

The orthogonal projection from a Sobolev space ${W^s}(\Omega )$ onto the subspace of holomorphic functions is studied. This analogue of the Bergman projection is shown to satisfy regularity estimates in higher Sobolev norms when $\Omega$ is a smooth bounded strictly pseudoconvex domain in ${{\mathbf {C}}^n}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H05, 32F15
  • Retrieve articles in all journals with MSC: 32H05, 32F15
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 227-240
  • MSC: Primary 32H05; Secondary 32F15
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773058-4
  • MathSciNet review: 773058